# SDR UIEA2025012600108

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 84,355 hours, 16,630 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 107C1449
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT AT ENTRANCE HAS MASKING TAPE OVER THE WATER SOLUABLE TAPE( R/R L1 DOOR L1 & BRACKET STRAP OPS CHK GOOD IAW AMM 25-63-03-400-802 & AIPC 25-63-52-97. DMI 224932 CLOSED )
